Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Undergone IUI, abdominal pain, stomach bloating, constipation, leg pain. Pregnancy symptoms?

Hi, I m 28 years old and got married 6 years back. My husband has low sperm count because of which i have recently undergone IUI 7 days back. I have got my check ups done, and the reports say there is no problem with me. there is a severe pain in my lower abdomen and legs since yesterday and even since the day i have started Duphaston , my stomach seems to be bloated and i have a constipation problem. Please suggest. Also, is the abdomen pain related to pregnancy?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  1282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response

Welcome to HCM forum

It is too early to comment upon as you had IUI 7 days back.

It takes at least 11 days for the blood to show positive results for pregnancy.

Abdominal pain and bloating can be due to the procedure or associated gastritis and constipation.

Take liquid antacid gel which acts locally and does not interfere with pregnancy.

Cold milk will help to relieve your constipation and gastritis.

Wait for another week or 10 days and the situation will be clear.

Best wishes
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor